Skip to Content

Join the 'Confusion' group to help and get support from people like you.

Confusion Questions

 Clear

We found 128 questions associated with the 'Confusion' topic.

Wellbutrin - Bupropion XL 150 make anyone else tired?

Posted 16 Feb 2014 by A2Eureka 11 answers

I have been taking Bupropion XL 150 for only 2 days. It was prescribed to treat depression, fatigue, confusion, etc. I take it around 8am. I do not really feel any effect, except I am completely wiped out by early afternoon. This wasn't the case prior to starting this medication. The past 2 ...

Can Wellbutrin cause or intensify hot flashes?

Posted 5 Dec 2011 by riley50 4 answers

I've noticed several side effects with wellbutrin and am wondering if anyone else has experienced any of the following - hot flashes/sweating, chills, anger/irritability, confusion.

I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75

Posted 22 Sep 2012 by Latalis 12 answers

... and I was immediately put on 50mcg of levothyroxine about 4 weeks ago. IMO symptoms before starting medication was extreme tiredness, depression, memory loss, confusion and feeling like life was all together empty. After starting my med I felt better for the first 2 weeks but within the 3 week ...

Fluoxetine - Can you please comment on the side effect of confusion?

Posted 9 days ago by de777222 2 answers

I have been on fluoxetine for about 2-3 months with the dose being increased to 80mg per day. My depression has got significant better, however my confusion (Not experienced before) has become so bad that my wife has had to become my carer. Any comments WRT this medication having such a ...

Is confusion a symptom of Effexor?

Posted 7 days ago by bobrosspanters 1 answer

I switched from 10mg of Lexapro to 37mg of Effexor and I'm probably going to go up a dose next week and I'm worried because I'm yawning non stop, my heart beat is faster, and I've gotten so confused at times I probably couldn't even tell you where I was. I've heard ...

What does it mean if I have a period 4 days after implant removal?

Posted 16 Jan 2017 by Bellyboos 0 answers

I have my implant removed on the 10th January 2017 after 3 years of having it in and I have come on my period (really light) 4 days of having it removed. Does this mean I am more likely to get pregnant so soon after I have had it removed?and my body's back to normal? This is the first time I ...

I take Lactulose and Xifaxin. Dr wanted me to start the lactulose a yr ago but didn't til now plus?

Posted 11 Dec 2016 by 1Lee1343 1 answer

Take Xifaxin along with the Lactulose. So far no varices or ascites. Have had cirrhosis for 12 yrs, confusion is the biggest thing I have right now. How long does Lactulose take to work. Been on it 3tbsp 3x a day since Friday, it's now Sunday. No BM for days. I am so scared. I know I am at the ...

Hi I am 23 male and took cabergoline for 2 and a half weeks starting at .025 mgs than .050 then?

Posted 21 Nov 2016 by carusotheghost4 0 answers

... immediately got off when I started experiencing side effects such has confusion, headache, maybe a hot flash once for a short period of time. Ever since I been off these side effects have gone milder, but defidently still feel a little bit of the effects. My question is how long does it take ...

How do I get rid of the melatonin side effects?

Posted 23 Dec 2015 by anonymous573 1 answer

So I clearly took over the recommended dosage of melatonin (NOT PURPOSEFULLY). I have most of the 'less common' melatonin side effects including mild anxiety, irritability, confusion and short-lasting feelings of depression. And now I want to know how I can get rid of them. I have been ...

I had Silvadene prescribed to me a week ago, I had hallucinations, confusion,and it burned my tongue

Posted 27 Nov 2016 by Rdevans1969 0 answers

I saw things that we're not there, had diarrhea, cannot remember almost a whole week. Is there a reason this happened did some of my medicines make this worse

Sofosbuvir - What are you doing for the people who are having serious side effects such as?

Posted 11 Oct 2016 by Judy Moody 1 answer

... depression, suicidal and homicidal thoughts, dizziness and falling, severe headaches, and severe confusion. My son is experiencing all of these. He took Harvoni for 8 weeks ending May 24th 2016 and began having these side effects in August. He has never had any psychiatric problems before. He ...

Metformin - Has anyone experienced paranoia, or being delusional? Almost schizophrenic acting?

Posted 7 Nov 2016 by concernedfriends 0 answers

I don't know his dosage, only that it seems like my friend has been having episodes of paranoia, deluded thoughts, sometimes very scared, confused, timeline confusion. Weakness, headaches, sweating, Other days are just fine.

Lo Loestrin Fe - Memory problems or confusion?

Posted 19 Sep 2016 by symphanybrae 1 answer

I started taking this about a week ago and lately I've been very, very, uncharacteristically forgetful. I keep going through "fits" of confusion and then having trouble remembering what I did 5 minutes ago. The only change in my routine is this birth control. So I was wondering if ...

If you are taking a lot of psychiatric medicine to stay sane can you still take Viekra Pak and Ribi?

Posted 18 Sep 2016 by slh92271 0 answers

I had to stop because my doctor never told me I had to take less medicine and after research some meds caused severe reactions and doc won't listen. I had yellow compacted stool, total confusion, no memory, organs and muscle aches, bed ridden, blood turning hard black coming out of skin, ...

Page 1 2 3 4 5 6 7 8 9 Next

Ask a Question

Search this Group